# SDR VNAA2018111699914

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 34,408 hours, 34,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL @LB9 APPROX. FS 559.00 TO 559.00+80 CORRODED CA REPLACED SEAT TRACK
